It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-15-2004, 03:09 PM   #1
Junior Member
 
Join Date: Jun 2004
Posts: 25
rhinestone HB User
promoting seroquel

Hello, I have schizophrenia.

I am new here to this board but I will say that I can't read the section "hallucination stories". A few months ago I read one of the messages in the section. The person who wrote the message said they saw a mummy under their bed. They described it in detail. Since then I have been unable to look under my bed except for ocassionally and with a certain amount of fear. I have even had a nighttime hallucination (not a nightmare) about it. I won't go into detail here about it.

I am here to promote the drug I am on: seroquel. It is helped with the worst symptoms of schizophrenia. Insomnia: 100 percent gone. Nightmares: 100 percent gone. Nighttime hallucinations: all but gone. Vivid dream recall: 98 percent gone. Daytime hallucinations: reduced from horror images to just "odd" images, but still very frequent. Auditory hallucinations: 95 percent gone. Delirium and depression: greatly reduced or gone.

There are some things seroquel hasn't helped: Recognition and avoidance of danger: not touched. (I still cross the street without looking). Ability to remember simple directions: not touched. (I still can't find my way around town.) Catatonia: Not affected. Social isolation: not affected. (When company comes over, I hardly ever speak a word to them, even when I have known them for three years). Thought derailment. Not affected. Feeling of bugs crawling on my skin: I didn't even have this before I went on Seroquel, now I do.

On a scale of 1 to 5, I give this drug a 5. Seroquel has side effects. It can make you lose hair. It can cause a kind of metabolic syndrome (weight gain, high blood sugar, diabetic condition, insulin resistance). For the hair loss, I would reccomend the right vitamins (even though I have no idea if this works..). For the metabolic problem, consider going on Metformin. For me it stabilized me and I lost 10 pounds.

In conclusion, seroquel can stop the most horrific elements of the disease and might make you enjoy life again.

 
Sponsors Lightbulb
   
Old 11-16-2004, 11:51 AM   #2
Member
 
Join Date: Nov 2004
Posts: 73
elenaroberts HB User
Re: promoting seroquel

I wanna ask you a question,dont you have delusions??Because schizophrenic people have delusions.is this always like that?thanks.

 
Old 11-16-2004, 12:54 PM   #3
Member
 
Join Date: Nov 2004
Posts: 86
Trivial Rush HB User
Re: promoting seroquel

Did you ever use hard core drugs is that why your schizoprenic, just wondering. So hair loss is one of the side effects pretty scary.

 
Old 11-16-2004, 03:11 PM   #4
Junior Member
 
Join Date: Jun 2004
Posts: 25
rhinestone HB User
Re: promoting seroquel

Trivial Rush,

I have never tried hard core drugs, or any kind of drugs except the prescription and over-the-counter kind.

Last edited by rhinestone; 11-26-2004 at 05:33 PM. Reason: post too revealing

 
Old 11-16-2004, 05:44 PM   #5
Senior Veteran
(male)
 
Join Date: Nov 2002
Location: Bean Station, TN, usa
Posts: 2,190
mudhound HB User
Re: promoting seroquel

my wife could not take this med. side effects!
__________________
God Bless

Mudhound

 
Old 11-17-2004, 12:17 PM   #6
Member
 
Join Date: Nov 2004
Posts: 73
elenaroberts HB User
Re: promoting seroquel

Thank you rhinestone.are the things you told hallusinations or real ?do you know anything about that?if not,, i dont know what your hallusinations are like but i have them only right after i wake up and they dont annoy me i guess thats because theyre so simple and not a part of a continuing story.and also they arent scary(by the way i have ocd)

 
Old 11-18-2004, 12:40 AM   #7
Junior Member
 
Join Date: Jun 2004
Posts: 25
rhinestone HB User
Re: promoting seroquel

xxxxxxxxxx

Last edited by rhinestone; 11-26-2004 at 05:31 PM. Reason: post is too revealing

 
Old 11-18-2004, 08:21 AM   #8
Registered User
(female)
 
Join Date: Dec 2003
Posts: 183
jacritch HB User
Re: promoting seroquel

My son has been hospitalized for 4 months now and they have him on Seroquel. He was on risperdol before but developed tardive dyskensia. He was put on Zyprexa but that didn't help him like the risperdol. They switched him to Abilify and waited 1 month w/no improvement and now he is on Seroquel...it's been a couple of months.

He doesn't think about killing other people now, but he does have suicidal thoughts. I know that 4 months is a long time to be hospitalized. He doesn't want to get out..he feels safe. My heart breaks for him and everyone else suffering from a mental illness.

Judy

 
Old 08-01-2005, 12:33 AM   #9
Newbie
(female)
 
Join Date: Jul 2005
Posts: 1
maricm HB User
Re: promoting seroquel

What are some side effects that people have with seroquel.

Last edited by maricm; 08-02-2005 at 09:08 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Seroquel-Questions- Pls reply condemned Bipolar Disorder 7 07-19-2009 08:59 PM
anyone taking seroquel for sleep? pleasantville Sleep Disorders 10 08-17-2008 05:28 PM
Suboxone is a God send. WA2 Addiction & Recovery 9 08-15-2007 12:07 PM
Seroquel?????? Sunshinegirl Bipolar Disorder 36 06-21-2007 07:05 PM
MD prescribed Seroquel but I am not schizophrenic? ElizabethLost Schizophrenia 39 04-25-2007 03:14 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 02:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!